Minimal handle decomposition of smooth simply connected five-dimensional manifolds

Authors

  • O. O. Prishlyak

Abstract

A theorem on the existence of the unique minimal topologic handle decomposition of differentiable simply connected five-dimensional manifolds is proved. For a decomposition of this sort, the number of handles of each index is given.

Published

25.12.1994

Issue

Section

Short communications

How to Cite

Prishlyak, O. O. “Minimal Handle Decomposition of Smooth Simply Connected Five-Dimensional Manifolds”. Ukrains’kyi Matematychnyi Zhurnal, vol. 46, no. 12, Dec. 1994, pp. 1714–1720, https://umj.imath.kiev.ua/index.php/umj/article/view/5580.